On the integrability of non-linear partial differential equations

H.J.S. Dorren

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
103 Downloads (Pure)

Abstract

We investigate the integrability of Nonlinear Partial Differential Equations (NPDEs). The concepts are developed by first discussing the integrability of the KdV equation. We proceed by generalizing the ideas introduced for the KdV equation to other NPDEs. The method is based upon a linearization principle that can be applied on nonlinearities that have a polynomial form. The method is further illustrated by finding solutions of the nonlinear Schrödinger equation and the vector nonlinear Schrödinger equation, which play an important role in optical fiber communication. Finally, it is shown that the method can also be generalized to higher dimensions
Original languageEnglish
Pages (from-to)1966-1976
Number of pages11
JournalJournal of Mathematical Physics
Volume40
Issue number4
DOIs
Publication statusPublished - 1999

Fingerprint

Dive into the research topics of 'On the integrability of non-linear partial differential equations'. Together they form a unique fingerprint.

Cite this